Vol. 15, No. 10, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Frobenius splitting of valuation rings and $F$-singularities of centers

Rankeya Datta

Vol. 15 (2021), No. 10, 2485–2512
DOI: 10.2140/ant.2021.15.2485

Using a local monomialization result of Knaf and Kuhlmann, which was generalized by Cutkosky, we prove that the valuation ring of an Abhyankar valuation of a function field over an F-finite ground field of prime characteristic is Frobenius split. We show that a Frobenius splitting of a sufficiently well-behaved center lifts to a Frobenius splitting of the valuation ring. We also investigate properties of valuations centered on arbitrary Noetherian domains of prime characteristic. In contrast to our work with Smith (Algebra Number Theory 10:5 (2016), 1057–1090 and its correction in 11:4 (2017), 1003–1007), this paper emphasizes the role of centers in controlling properties of valuation rings in prime characteristic.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Frobenius splitting, Abhyankar valuations, valuation rings, $F$-singularities, $F$-finiteness
Mathematical Subject Classification 2010
Primary: 13F30
Secondary: 13A35, 14B05
Received: 16 January 2020
Accepted: 7 March 2021
Published: 8 February 2022
Rankeya Datta
Department of Mathematics, Statistics, and Computer Science
University of Illinois at Chicago
Chicago, IL
United States